MathSciNet Relay Station
MathSciNet bibliographic data
MR1898718 60G50 (62E20)
Asmussen, Søren; Kalashnikov, Vladimir; Konstantinides, Dimitrios; Klüppelberg, Claudia; Tsitsiashvili, Gurami A local limit theorem for random walk maxima with heavy tails. Statist. Probab. Lett. 56 (2002), no. 4, 399–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement